# SDR QXEA200301563

- Difficulty date: December 15, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 5,125 hours, 4,053 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: GG670800053
- Part serial: 00723
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 2,531 hours, 1,869 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX- ON FLIGHT 2520 RIGHT PACK CAUTION MESSAGE DURING DESCENT.  SHUT OFF PACK PER ABNORMAL CHECKLIST AND CAUTION MESSAGE WENT AWAY.  REMOVED AND REPLACED RIGHT BLEED TEMP SENSOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
